BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2011 >
Volume 37, Number 3 >

Please use this identifier to cite or link to this item:

Title: Outer endomorphisms of free metabelian Lie algebras
Authors: Findik, Sehmus
Keywords: Free Metabelian Lie Algebras
Inner Automorphisms
Outer Endomorphisms
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 37, No 3, (2011), 261p-276p
Abstract: Let Fm be the free metabelian Lie algebra of rank m over a field K of characteristic 0. We consider the semigroup IE(Fm) of the endomorphisms of Fm which are identical modulo the commutator ideal of Fm. We describe the factor semigroup of IE(Fm) modulo the congruence induced by the group of inner automorphisms.
Description: 2000 Mathematics Subject Classification: 17B01, 17B30, 17B40.
ISSN: 1310-6600
Appears in Collections:Volume 37, Number 3

Files in This Item:

File Description SizeFormat
2011-261-276.pdf458.24 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License